# SDR ASAA2021090935925

- Difficulty date: September 9, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 53,461 hours, 15,754 cycles
- System (JASC): 2210 · Autopilot System
- Part: Bulb
- Part number: 8221567104
- Part serial: 4FKL6F
- Condition: Inoperative
- Location: Control Panel
- Part time: 6,052 hours, 1,763 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LIGHT BULB BURNT OUT IN VNAV ON MCP. GROUNDED - YES. REMOVED AND REPLACED MODE CONTROL PANEL IAW B737-800 AMM 22-11-34-000-801 AND 22-11-34-400-801, OPS CHECK GOOD. LRU REPLACEMENT TEST FOR MCP BITE TEST GROUP #32 GOOD IAW AMM 22-11-34/501 AND LAND VERIFY TEST BITE TEST GROUP #49 GOOD IAW AMM 22-11-00/201.
